# SDR F3LA200700087

- Difficulty date: April 21, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION AROUND NUT PLATE ON FLOORBEAM Y1292, AFT OF FR66.  REPLACED FLOORBEAM AT Y1292 AFT OF FR66 IAW SRM 51-42-11, FIG 6 AND 7.
